# SDR AALA20101019LAS01

- Difficulty date: October 19, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 31,973 hours, 13,169 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT DFW-SFO. CREW REPORTED LEFT GENERATOR FAILED DURING FLIGHT AND AUXILIARY POWER UNIT UNABLE TO START.  EMERGENCY DECLARED FLIGHT DIVERTED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT RIGID BUSS ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
